Un sous-groupe p-divisible de la jacobienne de X 1 (Np r ) comme module sur l’algèbre de Hecke
Bulletin de la Société Mathématique de France, Volume 115 (1987), pp. 329-360.
@article{BSMF_1987__115__329_0,
     author = {Tilouine, Jacques},
     title = {Un sous-groupe $p$-divisible de la jacobienne de $X_1(N p_r)$ comme module sur l{\textquoteright}alg\`ebre de {Hecke}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {329--360},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {115},
     year = {1987},
     doi = {10.24033/bsmf.2081},
     zbl = {0677.14006},
     mrnumber = {88m:11043},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2081/}
}
TY  - JOUR
AU  - Tilouine, Jacques
TI  - Un sous-groupe $p$-divisible de la jacobienne de $X_1(N p_r)$ comme module sur l’algèbre de Hecke
JO  - Bulletin de la Société Mathématique de France
PY  - 1987
DA  - 1987///
SP  - 329
EP  - 360
VL  - 115
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2081/
UR  - https://zbmath.org/?q=an%3A0677.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=88m:11043
UR  - https://doi.org/10.24033/bsmf.2081
DO  - 10.24033/bsmf.2081
LA  - fr
ID  - BSMF_1987__115__329_0
ER  - 
%0 Journal Article
%A Tilouine, Jacques
%T Un sous-groupe $p$-divisible de la jacobienne de $X_1(N p_r)$ comme module sur l’algèbre de Hecke
%J Bulletin de la Société Mathématique de France
%D 1987
%P 329-360
%V 115
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2081
%R 10.24033/bsmf.2081
%G fr
%F BSMF_1987__115__329_0
Tilouine, Jacques. Un sous-groupe $p$-divisible de la jacobienne de $X_1(N p_r)$ comme module sur l’algèbre de Hecke. Bulletin de la Société Mathématique de France, Volume 115 (1987), pp. 329-360. doi : 10.24033/bsmf.2081. http://www.numdam.org/articles/10.24033/bsmf.2081/

[1] Asai (T.). - On the Fourier coefficients of automorphic forms at various cusps and some applications to Rankin's convolution. J. Math. Soc. Japan, t. 28, 1976, p. 48-61. | MR | Zbl

[2] Atkin (A. O. L.) and Lehner (J.). - Hecke operators on Гo(m). Math. Ann., t. 185, 1970, p. 134-160. | MR | Zbl

[3] Curtis (C.) and Reiner (I.). - Representation Theory of finite groups and associative algebras, Interscience Publishers John Wiley & Sons, 1966.

[4] Hida (H.). - On congruence divisors of cusp forms as factors of the special values of their zeta functions, Inv. Math., t. 64, 1981, p. 221-262. | MR | Zbl

[5] Hida (H.). - Kummer's criterion for the special values of Hecke L-functions of imaginary quadratic fields and congruences among cusp forms, Inv. Math., t. 66, 1982, p. 415-459. | MR | Zbl

[6] Hida (H.). - Iwasawa modules attached to congruences among cusp forms, Ann. Scient. de l'E.N.S. (à paraître). | Numdam | Zbl

[7] Hida (H.). - Gclois Representations into GL2(Zp[[X]]) attached to ordinary cusp forms, Inv. Math. (à paraître).

[8] Igusa (J.). - Kroneckerian model of fields of elliptic modular functions, Amer. J. Math., t. 81, 1968, p. 561-577. | MR | Zbl

[9] Langlands (R.-P.). - Modular forms and l-adic representations (International Summer School on Modular Functions, Antwerp, 1972). Modular Functions in one one variable II, Lmcture Notes in Mathematics, vol. 349, p. 361-500, Berlin-Heidelberg-New York : Springer, 1973. | Zbl

[10] Li (W.). - Newforms and functional equations, Math. Ann., t. 212, 1975, p. 285-315. | MR | Zbl

[11] Matsumura (H.). - Commutative Algebra, W. A. Benjamin, Inc. 1970. | MR | Zbl

[12] Mazur (B.). - Modular Curves and the Eisenstein Ideal. Publ. Math. I.H.E.S. 47, 1978. | Numdam | Zbl

[13] Mazur (B.) and Katz (N.). - Arithmetic moduli of elliptic curves, Annals of Math. Studies, Nwmber 108. Princeton University Press., 1985. | MR | Zbl

[14] Mazur (B) and Wiles (A.). - Class fields of abelian extensions of Q, Inv. Math., t. 76, 1984, p. 179-330. | MR | Zbl

[15] Mazur (B.) and Wiles (A.). - On p-adic analytic families of Galois Representations (To appear).

[16] Mumford (D.). - Geometric invariant theory, Ergebnisse der Mathematik und Ihrer Grenzgebiete, 36, Springer-Verlag, 1965. | MR | Zbl

[17] Ogg (A.). - On the eigenvalues of Hecke operators, Meth. Ann., t. 79, 1969, p. 101-108. | MR | Zbl

[18] Raynaud (M.). - Specialisation du Foncteur de Picard, Publ. Math. I.H.E.S., 38, 1970, p. 27-76. | Numdam | MR | Zbl

[19] Shimura (G.). - Introduction to the arithmetic theory of automorphic functions, Iwanami Shoten Publishers and Princeton University Press., 1971. | Zbl

[20] Shimura (G.). - Class fields over real quadratic fields and Hecke operators. Ann. of Math., t. 295, 1970, p. 130-190. | MR | Zbl

[21] Tate (J.). - p-divisible Groups, Proceedings of a Conference on Local Fields, Driebergen, 1966, Springer-Verlag, 1967. | Zbl

[22] Wiles (A.). - Modular Curves and the Class Group of Q (ξp), Inv. Math., 58, 1980, p. 1-35. | MR | Zbl

Cited by Sources: